# SDR UIEA2021060601275

- Difficulty date: June 6, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,781 hours, 18,417 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Pin
- Condition: Recessed
- Location: Apu Connector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUT DOWN.( PERFORMED APU CONTROL UNIT BITE TEST., FAULT CODE GEN FILTER ON BITE, REQUIRES FURTHER T/S. LOG 1485729 ITEM #9: FOUND CONNECTOR P20 PIN 2 RECESSED, PERFORMED FIM 49-11 F/T 998 FOR APU AUTO SHUT DOWN, FOUND RECESSED PIN ON CONNECTOR P20 PIN 2, REPAIRED PIN IAW SWPM 20-63-00. )
